In this paper, we obtain the approximate solution for 2-dimensional Boussinesq equation with initial condition by Adomian's decomposition and homotopy perturbation methods and numerical results are compared with exact solutions.
Mohyud-Din, Syed T.; Inc, Mustafa; and Cavlak, Ebru
On Numerical Solutions of Two-Dimensional Boussinesq Equations by Using Adomian Decomposition and He's Homotopy Perturbation Method,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 5,
3, Article 1.
Available at: https://digitalcommons.pvamu.edu/aam/vol5/iss3/1